MathSciNet Relay Station
MathSciNet bibliographic data
MR2501077 (2010b:11171) 11Y16 (11G15 11G50)
Enge, Andreas Computing modular polynomials in quasi-linear time. Math. Comp. 78 (2009), no. 267, 1809–1824.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement